# SDR USAABA04003

- Difficulty date: February 26, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N678US
- Make and model: Airbus A330-323
- Aircraft serial: 0388
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 893301
- Condition: Out Of Adjust
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - FLT 002 - WHILE CLIMBING OUT OF PHL, THROUGH 8,000 FEET, CREW RECEIVED ECAM WARNING 'DOOR AFT CARGO'.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE RELEASED AIRCRAFT ON MEL 52-7101B1.  MAINTENANCE FOUND THE 28MJ AND 26MJ SWITCHES OUT OF ADJUSTMENT.  THE 26MJ SWITCH WAS REPLACED AND BOTH SWITCHES ADJUSTED.  THE LATCHING MECHANISM WAS ALSO LUBRICATED.  (M)
